# SDR DALA2016102807859

- Difficulty date: October 1, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH POINT INTERNAL STRUCTURE XV2=245 AT RT WING OUTBOARD FLAP CENTER VANE.  REPLACED IAW AMM 27-51-03.
